# SDR MEX2002073

- Difficulty date: March 8, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 103 - MEX-CEN - DURING TRANSIT CHECK PILOT REPORTED THAT LEFT FUEL TANK DECREASED THE FUEL QTY UNTIL 3,900 LBS AND THE RIGHT FUEL TANK INCREASED TO 6,500 LBS, WITH CROSS FEED OFF AND RIGHT AFT PUMP ON IN BOTH SYSTEMS.  VALVE WAS CHECKED, SEVERAL CYCLES WERE PERFORMED TO THE CROSS FEED VALVE IN CABIN, WORKING OK.  AIRCRAFT WAS DISPATCHED TO FLIGHT OK.  AT RON, MEX 18/19 THE CROSS FEED VALVE WAS ADJUSTED IAW MM 28-20-12, TESTS OK.  (M)
